PubAg

Main content area

Simultaneous treatment of unspecified heteroskedastic model error distribution and mismeasured covariates for restricted moment models

Author:
Garcia, Tanya P., Ma, Yanyuan
Source:
Journal of econometrics 2017 v.200 no.2 pp. 194-206
ISSN:
0304-4076
Subject:
econometric models, economic analysis, economic theory, heteroskedasticity, regression analysis
Abstract:
We develop consistent and efficient estimation of parameters in general regression models with mismeasured covariates. We assume the model error and covariate distributions are unspecified, and the measurement error distribution is a general parametric distribution with unknown variance–covariance. We construct root-n consistent, asymptotically normal and locally efficient estimators using the semiparametric efficient score. We do not estimate any unknown distribution or model error heteroskedasticity. Instead, we form the estimator under possibly incorrect working distribution models for the model error, error-prone covariate, or both. Empirical results demonstrate robustness to different incorrect working models in homoscedastic and heteroskedastic models with error-prone covariates.
Agid:
6107864